# SDR AALA20131021016

- Difficulty date: October 21, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N553AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53083
- Aircraft time: 65,059 hours, 33,746 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR, DOORSTOP FITTING CRACKED FORWARD CENTER.  REMOVED CRACKED DOORSTOP FITTING & INSTALLED SERVICEABLE DOORSTOP FITTING IAW AARD 51-00-05-1.
